# SDR SWIA2019122747171

- Difficulty date: November 19, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 30,252 hours, 18,308 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Corroded
- Location: Pcu Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBOARD PCU HINGE HARDWARE FOUND CORRODED.    REMOVED THE PCU HINGE CORRODED HARDWARE AND REPLACED WITH NEW.  RIGGING AND OPS CHECK ACCOMPLISHED.
